Aa
Aa
A
A
A
Close
Avatar universal

opiate withdrawal

How long after a long time on percecet 10 mil. tabs when will the emotional effects of the withdrawal and emotions go away?
3 Responses
Avatar universal
Emotion is a good thing. Feeling lethargic and a little "down" may last about a month.
The important thing is to work on feeling good,eating well,and getting exercise. It takes
several weeks for brain chemicals to normalize. It's a healing process and takes some time. Be patient.     If you continue to feel badly, you should see your doctor and get a good,honest check up.

Good luck~
Avatar universal
Depends on of long you've been on the medication and what your doing for support right now, and why you were using the drug in the first place...for the drug to exit your system? usually 3-5 days, a week at the most.
Avatar universal
It's really how much and how long like SLadylani says...  The worst is over in about 5 days and then the real work begins...  Staying on the straight and narrow which is harder than the withdrawal if you can believe it!  I'm on my third bout of quiting and I fear this will be the worst withdrawal stage I have been thru.  Last time I made it thru withdrawal just to go to therapy and then I let job stress get to me and I started back up.  You need to know that this is just a short term sickness and that after a week you will be free from the clutches.  Keep a positive mind set and you can do this!
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
The first signs of HIV may feel like the flu, with aches and a fever.
Frequency of HIV testing depends on your risk.